Near-rings with descending chain condition
Compositio Mathematica, Tome 21 (1969) no. 2, p. 162-166
@article{CM_1969__21_2_162_0,
     author = {Ligh, Steve},
     title = {Near-rings with descending chain condition},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {162-166},
     zbl = {0179.05502},
     mrnumber = {245625},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_162_0}
}
Ligh, Steve. Near-rings with descending chain condition. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 162-166. http://www.numdam.org/item/CM_1969__21_2_162_0/

R. Baer [1] Inverses and zero divisors, Bull. Amer. Math. Soc. 48 (1942), 630-8. | MR 6997 | Zbl 0060.07103

J.C. Beidleman [2] Distributively generated near-rings with descending chain condition, Math. Zeitschr. 91 (1966), 65-69. | MR 184972 | Zbl 0131.01604

J.R. Clay [3] The Near-rings on a Finite Cyclic Group, Amer. Math. Monthly, 71 (1964), 47-50. | MR 1532476 | Zbl 0118.26401

J.R. Clay and J.J. Malone, Jr. [4] The Near-rings with Identities on Certain Finite Groups, Math. Scand. 19 (1966), 146-150. | MR 207774 | Zbl 0149.02701

L.E. Dickson [5] On Finite Algebras, Nachr. Ges. Wiss. Göttingen, (1904), 358-393. | JFM 36.0138.03

A. Fröhlich [6] Distributively generated near-rings (I. Ideal Theory), Proc. London Math. Soc. 8 (1958), 76-94. | MR 92774 | Zbl 0079.26003

H.E. Heatherly [7] Near-rings on Certain Groups (to appear).

C. Hopkins [8] Rings with minimum condition for left ideals, Annals of Math. 40 (1939), 712-730. | JFM 65.0088.02 | MR 12 | Zbl 0022.10602

R.A. Jacobson [9] The Structure of Near-rings on a Group of Prime order, Amer. Math. Monthly 73 (1966), 59-61. | MR 200314 | Zbl 0142.00501

S. Ligh [10] On Division Near-rings, Canad. J. Math. (to appear). | MR 251084 | Zbl 0191.02903

J.J. Malone, Jr. [11] Near-rings with Trivial Multiplications, Amer. Math. Monthly 74 (1967), 1111-1112. | MR 225824 | Zbl 0153.35703

C.J. Maxson [12] On Finite Near-rings with Identity, Amer. Math. Monthly 74 (1967), 1228-1230. | MR 220777 | Zbl 0153.35702

B.H. Neumann [13] On the commutativity of addition, J. London Math. Soc. 15 (1940), 203-208. | JFM 66.0109.01 | MR 2851 | Zbl 0027.15401

H. Zassenhaus [14] Über endlich Fastkörper, Abh. Math. Sem., Univer. Hamburg, 11 (1936), 187-220. | JFM 61.0126.01 | Zbl 0011.10302